# SDR N6WA20110412

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 14,275 hours, 9,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Shorted
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYS 2 STATUS MSG.   FOUND PX46 PAX DOOR SENSOR SHORTED TO GROUND.   REPAIRED WIRE IAW ESPM 20-33-00, OPS CHECKED GOOD IAW AMM 52-11-00.
